# SDR 2005UALA01282

- Difficulty date: November 15, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,438 hours, 27,026 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15 Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL STRIP LIGHTING INOP FROM ROW 15 AFT.   STRIP REPLACED.
